MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253001RF
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 8253200rf, serial/lot #: (b)(4), (b)(4).Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.
 
Event or Problem Description
A health care provider (hcp) reported that the devices was not working properly during the procedure.There was no patient impact.
 
Additional Manufacturer Narrative
Analysis of the mainframe found that the customer issue could not be verified regarding not working properly.There was no fault found with the mainframe.As a precautionary measure, the device was placed in burn-in for 24 hours to observe any failure.The device never failed.The unit was tested and passed all manufacturing specifications.Analysis of the patient interface found that the device came in with no fault found.The interface was cleaned and tested in accordance with manufacturing specifications.The customer complaint could not be duplicated.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key7956210
Report Number1045254-2018-00494
Device Sequence Number13869431
Product Code ETN
UDI-Device Identifier00643169871014
UDI-Public00643169871014
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253001RF
Device Catalogue Number8253001RF
Device Lot Number211799299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1